# SDR 2021FA0000149

- Difficulty date: May 19, 2021
- Submitted: May 19, 2021
- Operation: General aviation
- Make and model: Lear 45LEAR
- Aircraft serial: 45432
- System (JASC): 2435 · Starter-Generator
- Part: Brushes
- Part number: 23280067
- Condition: Burned
- Location: Starter Gen
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER-GENERATOR BRUSHES BURNED UP AFTER 100 HOURS IN SERVICE.
